# SDR A6WA200940481

- Difficulty date: August 3, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501153
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL CRACKED AT FS 589.00.  AT CARGO DOOR FLOOR SILL (FS 589.00) CUTOUT PERFORMED IAW REO 601R-61-433.  (K)
